# SDR YENA20150419077

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION FOUND AT RT FLOOR SUPPORT, FR 19-20 RBL 12"-16" FORWARD OF WET AREA. BLENDED/REWORKED NOTED DAMAGE AREA IAW SRM PART II 51-10-03 PERFORMED A HFEC IAW NDT MANUAL 51-00-00-916-803A WITH NO DAMAGE. APPLIED ALODINE AND EXPOXY PRIMER. RESTORE TO ORIGINAL FINISH. COMPLIED WITH TASK CARD E15-387-01. THIS ITEM IS CLASSIFIED AS LEVEL 2 CORROSION.
